# SDR COMA0570018

- Difficulty date: February 15, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 5,902 hours, 4,585 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 67053110521
- Condition: Corroded
- Location: Fuslage
- Part time: 5,902 hours, 4,585 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LT AND RT BULKHEADS HAVE MAJOR CORROSION ON AFT SIDE ALONG THE BOTTOM EDGES.  REPLACED LOWER WEBS AT FS 280 BULKHEAD IAW BOMBARDIER AEROSPACE REO 670-53-11-052 AND BRAS EO 601R-53-5986, 601R-53-5987, AND 601R-53-5977.
